It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Alternative Medicine Message Board


Alternative Medicine Board Index


tiredpoet,

After reading your post, I determined that
the really bad drug that you are taking that may cause alot of future problems is spironolactone -- use to be used for congestive heart failure. It has many side-effects --It is more than just a simple diuretic -- one effect is-- it will stop all testosterone in your body -- even females needs some to function normally and for a male that is not good--- we need alot more -- it made me grow breasts and I even had to have mamograms for 2 years after stopping the drug.

I was taking it as a potassium sparing drug for Hyper-aldosteronism. I was changed to a potassium sparing diuretic.

I take probiotic supplements daily along with eating yogurt and drinkng Kefir and bloating usually happens when the friendly bacteria in your stomach/intestines are out of balance and need to be re-balanced. I have found that all Antibiotics kill off the good bacteria as well as the bad bacteria. A single 7 day round of almost any antibiotics also give me gastritis-- inflammation of the stomach lining--- taking Prilosec will help the inflammation but it does not cure it for me.

The probiotic supplements that I have found that really help are Culturelle, Primal Defense, and PB-8.. There are many others on the market. It would surprise me if just Acidophilus alone cured yeast/candida infection problems.

I wish you well---Harry





All times are GMT -7. The time now is 01:29 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2018 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!